Publication:
Monotone hybrid projection algorithms for an infinitely countable family of lipschitz generalized asymptotically quasi-nonexpansive mappings

Suggested Citation

Suthep Suantai, Watcharaporn Cholamjiak Monotone hybrid projection algorithms for an infinitely countable family of lipschitz generalized asymptotically quasi-nonexpansive mappings. Abstract and Applied Analysis. Vol.2009, (2009). doi:10.1155/2009/297565 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/27771

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections